# SDR REXA2016102702015

- Difficulty date: October 27, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N315PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15315
- Aircraft time: 5,985 hours, 4,130 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD LAVATORY SMOKE DETECTOR LIGHT RED, WILL NOT RESET.  RESEATED SMOKE DETECTOR AND OPS CHECKED IAW AMM 26-16-00,  CHECKED GOOD.  OK FOR SERVICE.
